Table of Contents
ISRN Biomathematics
Volume 2013 (2013), Article ID 403549, 7 pages
http://dx.doi.org/10.1155/2013/403549
Research Article

Optimal Control of an SIR Model with Delay in State and Control Variables

Laboratory of Analysis Modeling and Simulation, Department of Mathematics and Computer Science, Faculty of Sciences Ben M’Sik, Hassan II University Mohammedia, BP 7955, Sidi Othman, Casablanca, Morocco

Received 30 May 2013; Accepted 11 July 2013

Academic Editors: H. Ishikawa and M. A. Panteleev

Copyright © 2013 Mohamed Elhia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. M. Anderson and R. M. May, Infectious Diseases of Humans, Dynamics and Control, Oxford University Press, Oxford, UK, 1992.
  2. O. Diekmann and J. A. P. Heesterbeek, Mathematical Epidemiology of Infectious Diseases, John Wiley & Sons, Chisteter, UK, 2000.
  3. F. Brauer and C. C. Castillo, Mathematical Models in Population Biology and Epidemiology, Springer, New York, NY, USA, 2000.
  4. P. Van Den Driessche, “Some epidemiological models with delays,” in Differential Equations and Applications to Biology and to Industry (Claremont, CA, 1994), pp. 507–520, World Scientific, River Edge, NJ, USA, 1996. View at Google Scholar
  5. Q. J. A. Khan and E. V. Krishnan, “An epidemic model with a time delay in transmission,” Applications of Mathematics, vol. 48, no. 3, pp. 193–203, 2003. View at Publisher · View at Google Scholar · View at Scopus
  6. N. Yoshida and T. Hara, “Global stability of a delayed SIR epidemic model with density dependent birth and death rates,” Journal of Computational and Applied Mathematics, vol. 201, no. 2, pp. 339–347, 2007. View at Publisher · View at Google Scholar · View at Scopus
  7. R. Xu, Z. Ma, and Z. Wang, “Global stability of a delayed SIRS epidemic model with saturation incidence and temporary immunity,” Computers and Mathematics with Applications, vol. 59, no. 9, pp. 3211–3221, 2010. View at Publisher · View at Google Scholar · View at Scopus
  8. X. Meng, L. Chen, and B. Wu, “A delay SIR epidemic model with pulse vaccination and incubation times,” Nonlinear Analysis: Real World Applications, vol. 11, no. 1, pp. 88–98, 2010. View at Publisher · View at Google Scholar · View at Scopus
  9. G. Zaman, Y. H. Kang, and I. H. Jung, “Optimal treatment of an SIR epidemic model with time delay,” BioSystems, vol. 98, no. 1, pp. 43–50, 2009. View at Publisher · View at Google Scholar · View at Scopus
  10. K. Hattaf and N. Yousfi, “Optimal control of a delayed HIV infection model with immune response using an efficient numerical method,” ISRN Biomathematics, vol. 2012, Article ID 215124, 7 pages, 2012. View at Publisher · View at Google Scholar
  11. G. Birkhoff and G. C. Rota, Ordinary Differential Equations, John Wiley & Sons, New York,NY, USA, 4th edition, 1989.
  12. W. H. Fleming and R. W. Rishel, Deterministic and Stochastic Optimal Control, Springer, New York, NY, USA, 1975.
  13. D. L. Lukes, Differential Equations: Classical to Controlled, Vol. 162 of Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1982.
  14. L. Göllmann, D. Kern, and H. Maurer, “Optimal control problems with delays in state and control variables subject to mixed control-state constraints,” Optimal Control Applications and Methods, vol. 30, no. 4, pp. 341–365, 2009. View at Publisher · View at Google Scholar · View at Scopus
  15. K. Hattaf and N. Yousfi, “Mathematical Model of the Influenza A(H1N1) Infection,” Advanced Studies in Biology, vol. 1, no. 8, pp. 383–390, 2009. View at Google Scholar
  16. M. El hia, O. Balatif, J. Bouyaghroumni, E. Labriji, and M. Rachik, “Optimal control applied to the spread of influenza A(H1N1),” Applied Mathematical Sciences, vol. 6, no. 82, pp. 4057–4065, 2012. View at Google Scholar
  17. http://www.poumon.ca/diseases-maladies/a-z/swineflu-grippeporcine/vaccines-vaccins_f.php.